Advertisement

Orthogonal rational functions with poles in a finite subset of R

  • Olav Njastad
Contributors
Part of the Lecture Notes in Mathematics book series (LNM, volume 1329)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    AKIEZER, N.I., The classical moment problem and some related questions in analysis. Hafner Publishing Company, New York, (1965).Google Scholar
  2. 2.
    BREZINSKI, C., Padé-type approximation and general orthogonal polynomials, Birkhauser Verlag, Basel-Boston-Stuttgart, (1980).CrossRefzbMATHGoogle Scholar
  3. 3.
    CHIHARA, T.S., Introduction to orthogonal polynomials, Mathematics and its applications series, Gordon; (1978).Google Scholar
  4. 4.
    JONES, WILLIAM B., NJÅSTAD, OLAV and THRON, W.J., "Orthogonal Laurent polynomials and the strong Hamburger moment problem", J. Math. Anal. Appl. 98, (1984), 528–554.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    NJÅSTAD, OLAV and THRON, W.J., "The theory of sequences of orthogonal L-polynomials", Padé approximants and continued fractions, (Eds., Haakon Waadeland and Hans Wallin), Det Kongelige Norske Videnskabers Selskab, Skrifter (1983), No 1, 54–91.Google Scholar
  6. 6.
    NJÅSTAD, OLAV and THRON, W.J., "Unique solvability of the strong Hamburger moment problem", J. Austral. Math. Soc., (Series A) 40 (1986), 5–19.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    NJÅSTAD, OLAV, "An extended Hamburger moment problem", Proc. Edinb. Math. Soc., 28 (1985), 167–183.MathSciNetCrossRefGoogle Scholar
  8. 8.
    NJÅSTAD, OLAV, "Unique solvability of an extended Hamburger moment problem", J. Math. Anal. Appl., to appear.Google Scholar
  9. 9.
    9.NJÅSTAD, OLAV, "A multi-point Padé approximation problem", Analytic Theory of Continued Fractions, Proceedings, (Ed. W.J. Thron), Pitlochry, Scotland, 1985, Lecture Notes in Mathematics, No. 1199, Springer Verlag, Berlin (1986).Google Scholar
  10. 10.
    SHOHAT, J.A. and TAMARKIN, J.D., The problem of moments, Mathematical surveys No 1, Amer. Math. Soc., Providence, R.I., (1943).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Olav Njastad
    • 1
  1. 1.Department of MathematicsUniversity of Trondheim-NTHTrondheimNorway

Personalised recommendations